Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 1201 to 1220 of 1867

1201
On the rational Turan exponents conjecture

Kang, Dong Yeap; Kim, Jaehoonresearcher; Liu, Hong, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.148, pp.149 - 172, 2021-05

1202
On the regularity of codimension two surfaces and threefolds with singular loci

Choi, Y; Kwak, Sijongresearcher, COMMUNICATIONS IN ALGEBRA, v.33, no.6, pp.1785 - 1794, 2005

1203
On the representing measure of a function subordinate on $(1+z)^2/(1-z)^2$

김홍오researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.4, no.0, pp.113 - 119, 1989-07

1204
On the ring of integers of cyclotomic function fields

SUNGHAN BAEresearcher; SANG-GEUN HAHNresearcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.29, no.1, pp.153 - 163, 1992-01

1205
On the Schertz conjecture

Koo, Ja-Kyungresearcher; Yoon, Dong Sung, PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, v.62, no.3, pp.837 - 845, 2019-06

1206
On the selection of primal unknowns for a FETI-DP formulation of the Stokes problem in two dimensions

Kim, Hyea Hyun; Lee, Chang-Ockresearcher; Park, Eun-Hee, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.60, no.12, pp.3047 - 3057, 2010-12

1207
On the set of integral solutions of the Pell equation in global function fields

Bae, Sung-Hanresearcher; Hu, S.; Li, Y., ACTA MATHEMATICA HUNGARICA, v.139, no.1-2, pp.183 - 194, 2013-04

1208
ON THE SINGULAR DRINFELD MODULES OF RANK-2

Bae, Sung-Hanresearcher; Koo, JaKyungresearcher, MATHEMATISCHE ZEITSCHRIFT, v.210, no.2, pp.267 - 276, 1992-06

1209
On the singular values of the quotient of Drinfeld discriminant functions

이승재; 배성한researcher, 대한수학회논문집, v.10, no.4, pp.797 - 809, 1995-06

1210
On the Spectral Analysis of the Laguerre Polynomials {L~n ^-^k(x)} for Positive Integers k

Kwon, Kil Hyunresearcher; W.N.Everitt; L.L.Littlejohn; R.Wellman, LECTURE NOTES IN PURE AND APPLIED MATHEMATICS, no.191, pp.251 - 284, 1997-06

1211
On the spectrums of frame multiresolution analyses

Kim, Hong Ohresearcher; Kim, Rae Young; Lim, Jae Kun, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.305, no.2, pp.528 - 545, 2005-05

1212
On the speed and spectrum of mean-field random walks among random conductances

Collevecchio, Andrea; Jung, Paulresearcher, STOCHASTIC PROCESSES AND THEIR APPLICATIONS, v.130, no.6, pp.3477 - 3498, 2020-06

1213
ON THE STRUCTURE OF THE FUNDAMENTAL GROUP OF MANIFOLDS WITH POSITIVE SCALAR CURVATURE

Kim, Jin-Hongresearcher; Park, Han Chul, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.48, no.1, pp.129 - 140, 2011-01

1214
On the Supersingular Reduction of Drinfeld Modules with Complex Multiplication

Sunghan Baeresearcher; Pyung-Lyun Kang, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.6, no.1, pp.27 - 30, 1991

1215
On the Tanaka formula for the derivative of self-intersection local time of fractional Brownian motion

Jung, Paulresearcher; Markowsky, Greg, STOCHASTIC PROCESSES AND THEIR APPLICATIONS, v.124, no.11, pp.3846 - 3868, 2014-11

1216
ON THE TOPOLOGY OF DIFFEOMORPHISMS OF SYMPLECTIC 4-MANIFOLDS

Kim, Jin-Hongresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.47, no.4, pp.675 - 689, 2010-07

1217
On the torsion of Chow groups of Severi-Brauer varieties

Baek, Sanghoonresearcher, ISRAEL JOURNAL OF MATHEMATICS, v.207, no.2, pp.899 - 923, 2015-04

1218
ON THE TORSION OF CHOW GROUPS OF TWISTED SPIN-FLAGS

Baek, Sanghoonresearcher; Zainoulline, Kirill; Zhong, Changlong, MATHEMATICAL RESEARCH LETTERS, v.20, no.4, pp.601 - 614, 2013

1219
On the Upsilon invariant and satellite knots

Feller, Peter; Park, JungHwanresearcher; Ray, Arunima, MATHEMATISCHE ZEITSCHRIFT, v.292, no.3-4, pp.1431 - 1452, 2019-08

1220
On the wavelet spectrum diagnostic for Hurst parameter estimation in the analysis of Internet traffic

Stoev, S; Taqqu, MS; Park, Cheolwooresearcher; Marron, JS, COMPUTER NETWORKS, v.48, no.3, pp.423 - 445, 2005-06

rss_1.0 rss_2.0 atom_1.0